MathSciNet Relay Station
MathSciNet bibliographic data
MR1612164 58F05 (22A22 58B20 58H05)
Liu, Zhang-Ju; Weinstein, Alan; Xu, Ping Dirac structures and Poisson homogeneous spaces. Comm. Math. Phys. 192 (1998), no. 1, 121–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement